Headache inducing screen

Discussion in 'Motorola Droid 3' started by iamdlux, Jul 23, 2011.

  1. iamdlux

    iamdlux New Member

    Joined:
    Jul 12, 2011
    Messages:
    4
    Likes Received:
    0
    Trophy Points:
    1
    Ratings:
    +0
    I'm not sure if this is a product of the pentile display or not, but the screen on this droid starts giving me headaches after a little while. I'm not sure how to explain but there's an odd hologram-like shine/glow this screen produces, like there's foil behind the screen, especially noticeable in images. It almost feels like i'm wearing 3d glasses to view a 2d image. Is this something you guys get used to?
     
  2. pyro6128

    pyro6128 Senior Member

    Joined:
    Jan 5, 2010
    Messages:
    1,517
    Likes Received:
    8
    Trophy Points:
    68
    Location:
    NYC
    Ratings:
    +8
    Maybe you need glasses or something. Or maybe you have a defective unit. I think this screen is actually less intense on the eyes than others
     
Search tags for this page

android screen gives headache

,

android screen gives headaches

,

phone screen give headache